# SDR REXA2013051100801

- Difficulty date: May 11, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 14,465 hours, 9,367 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 1 FLOOR SEAT TRACK CORRODED.  REMOVED AND REPLACED RIGHT NR 1 FLOOR SEAT TRACK IAW CRJ 900 MM 53-00-49.  P/N SH670-32159-1.
